Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

New medicine causing drowsiness

( I know drowsiness is spelled wrong lol ) ...

I just started taking a new med... and it makes me sooo tired I know it is a symptom... but I was wondering do most medicines symptoms fade over time or is this something I just have to live with ???

Answer Question
 
Anonymous

Asked by Anonymous at 2:28 PM on May. 17, 2011 in Just for Fun

Answers (5)
  • Depends on the medications. The dosage may need to be altered.
    coala

    Answer by coala at 2:29 PM on May. 17, 2011

  • I am already only taking half of the dosage
    Anonymous

    Comment by Anonymous (original poster) at 2:35 PM on May. 17, 2011

  • Yes, it depends on the medication. I switched to Aldomet for blood pressure when I got pregnant. It made me so incredibly tired but it's the only one safe to take. After about a month taking it, I wasn't so tired anymore. What is the medication you are taking that's making you tired?
    Anonymous

    Answer by Anonymous at 2:37 PM on May. 17, 2011

  • def tell the person who prescribed it to you. just give them a call and ask if its ok for you to take less
    you dont want to do what i did and secretly stop taking them all together since i hated it and had no hope
    dont do what i did!
    Liz4Life

    Answer by Liz4Life at 3:06 PM on May. 17, 2011

  • talk to your doctor and see what they have to say
    Christmaslver68

    Answer by Christmaslver68 at 5:56 PM on Jun. 12, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN